Lucia R. Junqueira
Lucia R. Junqueira
Email verificata su ime.usp.br
Titolo
Citata da
Citata da
Anno
The topology of elementary submodels
LR Junqueira, FD Tall
Topology and its Applications 82 (1-3), 239-266, 1998
481998
Countability and star covering properties
OT Alas, LR Junqueira, RG Wilson
Topology and its Applications 158 (4), 620-626, 2011
442011
Dually discrete spaces
OT Alas, LR Junqueira, RG Wilson
Topology and its Applications 155 (13), 1420-1425, 2008
342008
On the extent of star countable spaces
OT Alas, LR Junqueira, J van Mill, VV Tkachuk, RG Wilson
Central European Journal of Mathematics 9 (3), 603-615, 2011
282011
Upwards preservation by elementary submodels
LR Junqueira
Topology Proc 25, 225-249, 2000
272000
Non-productively Lindelöf spaces and small cardinals
OT Alas, LF Aurichi, LR Junqueira, FD Tall
Houston J. Math 37, 1373-1381, 2011
242011
Forcing and normality
R Grunberg, LR Junqueira, FD Tall
Topology and its Applications 84 (1-3), 145-174, 1998
191998
More reflections on compactness
LR Junqueira, FD Tall
Fund. Math 176 (2), 127-141, 2003
122003
D-spaces, irreducibility, and trees
LF Aurichi, LR Junqueira, PB Larson
Topology Proc 35, 73-82, 2010
82010
10.2478/s11533-011-0018-y
OT Alas, LR Junqueira, J Mill, VV Tkachuk, RG Wilson
Cent. Eur. J. Math 9, 603-615, 2011
52011
10.1016/j. topol. 2010.12. 012
OT Alas, LR Junqueira, RG Wilson
Topology Appl 158, 620-626, 2011
52011
The degree of weakly discretely generated spaces
OT Alas, LR Junqueira, RG Wilson
Acta Mathematica Hungarica 143 (2), 453-465, 2014
42014
On d-and D-separability
LF Aurichi, RR Dias, LR Junqueira
Topology and its Applications 159 (16), 3445-3452, 2012
42012
On families of Lindelöf and related subspaces of 2ω1
L Junqueira, P Koszmider
Fundamentha Matematicae 169 (3), 205-249, 2001
4*2001
When is a P-space weakly discretely generated?
OT Alas, LR Junqueira, RG Wilson
Topology and its Applications 163, 2-10, 2014
32014
Extensões de submodelos elementares por forcing
MD Passos
32007
Compact spaces, elementary submodels, and the countable chain condition
LR Junqueira, P Larson, FD Tall
Annals of Pure and Applied Logic 144 (1-3), 107-116, 2006
32006
On linearly H-closed spaces
OT Alas, LR Junqueira, RG Wilson
Topology and its Applications 258, 161-171, 2019
22019
Star countable spaces and -domination of discrete subspaces
OT Alas, LR Junqueira, VV Tkachuk, RG Wilson
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
22019
Alguns resultados envolvendo cartinais e uma determinada propriedade topológica
SG da Silva
Instituto de Matemática e Estatística da Universidade de São Paulo, 11/03/2004., 2004
22004
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20